# SDR DHL2002801006

- Difficulty date: February 21, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG B-LOOP WON'T TEST.  NR 2 ENG A-LOOP CHECKS GOOD.  INSPECTED WIRING PER DC8 W/D 26-10-01, NO DEFECTS FOUND.  REMOVED AND REPLACED NR 2 ENGINE FIRE DETECTOR UNIT IAW DACO MM 26-10-4.  NR 2 FIRE WARNING TESTS GOOD.
